# SDR 2010FA0000507

- Difficulty date: May 25, 2010
- Submitted: May 25, 2010
- Operation: General aviation
- Aircraft: N442ER
- Make and model: Cessna 172S
- Aircraft serial: 1010496
- Aircraft time: 2,783 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105360
- Condition: Frayed
- Location: Aileron
- Part time: 2,783 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE AILERON CABLES ARE INSPECTED WITH MAGNIFICATION WHERE KNOWN
WEAR/FRAYING IS COMMON. THIS CABLE, P/N-0510105-360 WAS FOUND WORN AT F.S.: 65.53.
THERE WERE BROKEN STRANDS AND THE AREA IS EXTREMELY SHINY. THIS IS A COMMON DISCREPANCY
FOR THIS MODEL AIRCRAFT. THIS OPERATOR MAINTAINS MANY OTHER DIFFERNT MFG. AIRCRAFT WITH SOME  APPROACHING 9,000 HOURS TIS, FLOWN UNDER THE SAME CONDITIONS, AND THE CABLES ARE STILL SERVICEABLE AND IN GOOD CONDITION.
